# SDR SWAA2021111945283

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737*
- Aircraft serial: 32509
- Aircraft time: 52,212 hours, 31,332 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 194E HAS 3(EA) FASTENER HOLES DELAMINATED AND 4(EA) FASTENER HOLES ELONGATED ; / [01] REMOVED AND REPLACED PANEL PER SRM 51-40-02
